# SDR UPS07M49391

- Difficulty date: December 11, 2006
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1581-1601 L46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 1581-1601, LONG 43, LONGERON CORRODED (EXFOLIATION).  CTR CARGO CORROSION LONGERON 43 RIGHT REMOVED FR STA 1591 TO 1613 PER SRM 51-33-01 V-II R38 & 51-35-01 V-II R38.  HFEC INSP CUTOUT PER DAC NDTSPM R12 06-10-01.001 ON TRIMMED OFF AREA FOUND NO CRACK EVIDENT.  REPAIR LONGERON & TWO SPLICE FITTING FAB PER EN 1032-07 RO REPAIR LONGERON & TWO SPLICE FITTING INSTALLED PER SRM 53-33-01 V-II R38 & 53-35-01 V-II R38.
